MAUDE Adverse Event Report: VASCUTEK LTD GELSOFT; GELSOFT BIFURCATE

VASCUTEK LTD GELSOFT; GELSOFT BIFURCATE
Model Number GELSOFT BIFURCATE
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The site advised that the device is not available; therefore no evaluation of the graft was possible.(b)(4).Analysis of production records - a review of the retained qc and manufacturing records for this batch (with attention to all in process and base material porosity testing) confirmed that the batch was manufactured to its design specification.Trend analysis - review of similar complaints of leakage for all gelsoft branded devices gave an occurrence rate of (b)(4).Communication/interviews - additional information was requested/received from the clinician regarding the procedure.This information confirmed that the clinician used the device as per ifu guidelines.Device not returned - the site advised that the device is not available.No device problem found - no issue was found with the manufacturing of the batch (based on the review of the retained production records) cause not established - the root cause of the reported defect could not be determined.Vascutek ltd.Considers this event as closed.Further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process, if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
Vascutek ltd's distributor in (b)(4) reported that during a procedure to treat an abdominal aortic aneurysm with a gelsoft bifurcate device on (b)(6) 2021, the implanting clinician reported blood leakage at the bifurcation and limb areas.The leak sites were arrested by placement of sutures.The patient suffered no harm or injury.

Brand Name
GELSOFT
Common Device Name
GELSOFT BIFURCATE
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key11736326
Report Number9612515-2021-00013
Device Sequence Number17062144
Product Code MAL
UDI-Device Identifier05037881110486
UDI-Public05037881110486
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P890045/S1
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberGELSOFT BIFURCATE
Device Catalogue Number632010-G
Device Lot Number21476729
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2021
Initial Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;